# SDR REXA201100908

- Difficulty date: December 6, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 6,807 hours, 4,693 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

I/B FLT SPLRS & I/B SPOILERONS CAUTION MSGS WHEN FLT SPOILERS DEPLOYED.  SYNOPTIC SHOWS LEFT I/B MFS OUTLINE YELLOW & RT I/B MFS OUTLINE WHITE. CLEARED INHIBITS IAW CRJ900 AMM 27-61-00, MSGS CLEARED.  OK FOR CONT SERVICE, OPS CHECK GOOD AT THIS TIME.
